# SDR DXTA2016082706293

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 14,620 hours, 9,083 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: PG003
- Condition: Disconnected
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT MLG FAILED TO INDICATE DOWN AND LOCKED, NO GREEN LIGHT.  EMERGENCY CHECKLIST FOLLOWED INCLUDING BLOW DOWN AND MANUAL RELEASE.  FOUND 1 OF 2 LAMPS ON LT GEAR ANNUNCIATOR BAD SO REPLACED WITH 1 FROM FLY AWAY KIT.  INSPECTED LT GEAR DOWN LOCK SWITCH AND FOUND CONNECTOR PLUG DESIGN PG003 DISCONNECTED FROM RECEPTACLE RECONNECTED CONNECTOR PLUG, PERFORMED GEAR SWINGS, OPS CHECKED GOOD.
